# SDR P5CA0501354

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,548 hours, 18,080 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD ACCESS PANEL CUTOUT AT NAC STATION 280-300 WORN AT EDGE.  ACCOMPLISHED REPAIR PER BOEING INSTRUCTIONS 1-1IO8DO AND FAA FORM 8100-3.
